Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

An unexpected and serious complication of treatment with the atypical antipsychotic drug clozapine

Fraser, Donald James and Jibani, M. 2000. An unexpected and serious complication of treatment with the atypical antipsychotic drug clozapine. Clinical Nephrology 54 (1) , pp. 78-80.

Full text not available from this repository.

Abstract

A 49-year-old man developed acute renal failure due to interstitial nephritis during treatment with the drug clozapine. Referral and diagnosis were delayed through a failure to consider complications of treatment other than neuroleptic malignant syndrome. Although this association has not previously been reported in the literature, we include details of a further 7 cases of acute renal failure in association with clozapine therapy reported to the Committee On Safety Of Medicines in the UK.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Medicine
Systems Immunity Research Institute (SIURI)
Subjects: R Medicine > R Medicine (General)
R Medicine > RZ Other systems of medicine
Publisher: Dustri-Verlag
ISSN: 0301-0430
Related URLs:
Last Modified: 04 Jun 2017 07:53
URI: http://orca.cf.ac.uk/id/eprint/69310

Citation Data

Cited 17 times in Google Scholar. View in Google Scholar

Cited 31 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item